# SDR SWAA2022092843379

- Difficulty date: August 18, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE PANEL RIB ASSY. #2; CRACK NOTED AT RIVET HOLE (DOT 223-HLE002). / [01] REMOVED RIB ASSY #2 AT LEADING EDGE PANEL AS PER B737-700 SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW RIB #2 POSITION AT LEADING EDGE R/H HORIZONTAL STABILIZER IN IAW SRM 51-40-02-0G-0 AND DWG# 186A1001;[03] VERIFIED STEPS #1 AND #2; LOCATED AND DRILLED.  OK TO TREAT AND PRIME DRILLED HOLES.;[04] TREATED WITH ALODINE AND PRIMER ALL FASTENERS HOLES OF NEW RIB IN IAW SRM 51-20-01-0G-0 AND 51-21-72-0G-0;[05] VERIFIED STEP #4.;[06] (RII) OK TO INSTALL NEW REPLACEMENT RIB ASSY.;[07] MIXED BMS 5-95 SEALANT AT 1:00 PM; 9/6/22 SQUEEZE OUT TIME BY 3:00 PM;[08] INSTALLED NEW RIB ASSY # 2 AT LEADING EDGE R/H HORIZONTAL STABILIZER IN IAW SRM 51-40-02-0G-0 AND DWG# 186A1001;[09] REMOVED AND REPLACED NEW RIB ASSY # 2 AT LEADING EDGE R/H HORIZONTAL STABILIZER IN IAW SRM 51-40-02-0G-0 AND DWG #186A1001;[10] VERIFIED STEPS #7 AND #8.;[11] (RII) FINAL INSPECTION; REPLACED WITH NEW RIB ASSY. WORK PERFORMED.
